# SDR USAA2012100100020

- Difficulty date: September 29, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N460UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- Aircraft time: 57,248 hours, 37,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE AFT EMERGENCY AISLE LIGHTS AT SEATS 24ABC AND 25ABC INOPERATIVE.  MAINTENANCE FOUND POWER SUPPLY AT STA 960R WILL NOT TEST.  REMOVED AND REPLACED POWER SUPPLY, INCLUDING BATTERY PACK, IAW B737 AMM 33-51-51-962-016.  OPS TEST OF EMERGENCY LIGHTS TEST GOOD.
